# SDR UIEA2020070701500

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,563 hours, 17,732 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Status Message
- Condition: False Activation
- Location: High Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT STATUS MESSAGE.  PERFORMED FIM PROCEDURE 21-51, FAULT TREE 813 IAW FIM. NO DEFECTS NOTED. EICAS MESSAGE CLEARED.
